# SDR IPXA10561216

- Difficulty date: July 1, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL AT BS 1680-1720 RT SIDE HAS SEVERAL CORRODED INSERTS.  FABRICATED NEW FLOOR PANELS IAW EO NR B757-5320-9692.
